MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® NO ADDITIVE (Z) PLUS TUBES; CONTAINER, SPECIMEN, STERILE

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® NO ADDITIVE (Z) PLUS TUBES; CONTAINER, SPECIMEN, STERILE
Catalog Number 366408
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Initial reporter facility name: (b)(6).A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported during use of bd vacutainer® no additive (z) plus tubes, an unspecified number of tubes had a loose closure after removing the cap and replacing it resulting in sample leakage.There was no other health impact or consequences reported.
 
Additional Manufacturer Narrative
Investigation summary: bd received a video for investigation, which shows a tube being held while the hemogard closure assembly is pushed off the tube with the thumb; however, the video does not demonstrate the indicated failure mode.A total of 100 retained samples were visually inspected and found to have the hemogard closure assembly correctly assembled and placed on the tubes, with no cocked stoppers identified.Additionally, 10 retained samples underwent functional tests, and all were within specification limits.No issues with the hemogard closure assembly being loose or separating were observed during or after the functional tests.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: stopper function.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® NO ADDITIVE (Z) PLUS TUBES
Common Device Name
CONTAINER, SPECIMEN, STERILE
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key23688415
Report Number1917413-2025-01603
Device Sequence Number5904501
Product Code FMH
UDI-Device Identifier30382903664086
UDI-Public(01)30382903664086(17)260831(10)5174629
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2026
Device Catalogue Number366408
Device Lot Number5174629
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown